Advertisement

Communications in Mathematical Physics

, Volume 280, Issue 2, pp 563–573 | Cite as

Decay of Solutions of the Wave Equation in the Kerr Geometry

  • F. FinsterEmail author
  • N. Kamran
  • J. Smoller
  • S. -T. Yau
Erratum

References

  1. 1.
    Finster F., Kamran N., Smoller J. and Yau S.-T. (2005). An integral spectral representation of the propagator for the wave equation in the Kerr geometry. Commun. Math. Phys. 260: 257–298 zbMATHCrossRefADSMathSciNetGoogle Scholar
  2. 2.
    Finster F., Kamran N., Smoller J. and Yau S.-T. (2006). Decay of Solutions of the Wave Equation in the Kerr Geometry. Commun. Math. Phys. 264: 465–503 CrossRefADSMathSciNetGoogle Scholar
  3. 3.
    Kronthaler J. (2006). The Cauchy problem for the wave equation in the Schwarzschild geometry. J. Math. Phys. 47: 042501 CrossRefADSMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  • F. Finster
    • 1
    Email author
  • N. Kamran
    • 2
  • J. Smoller
    • 3
  • S. -T. Yau
    • 4
  1. 1.NWF I – MathematikUniversität RegensburgRegensburgGermany
  2. 2.Department of Math. and StatisticsMcGill UniversityMontréalCanada
  3. 3.Mathematics DepartmentThe University of MichiganAnn ArborUSA
  4. 4.Mathematics DepartmentHarvard UniversityCambridgeUSA

Personalised recommendations